# SDR SWIA2024022200003

- Difficulty date: December 3, 2023
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 35,566 hours, 24,095 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE. NOSE IS CRACKED AND DENTED. BIRD REMAINS FOUND NEAR ENGINE AND IN THE CRACKS ON THE NOSE (FLIGHT 3754 FILED CLOSED)COMPLIED WITH BIRD STRIKE INSP PER CRJ 900 AMM 05-51-25.  REF AML1257481, 1257461, 1258140, 1257126, 1257667, 1257939 AND 1257572 FOR DISCREPANCIES.
